# SDR USAA061142

- Difficulty date: September 11, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 53,031 hours, 53,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 294-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 294-310 BETWEEN S-13L & S-14L CRACKED.  REPLACED WITH IDENTICAL PART, IAW SRM 51-10-02, DEFECT SIZE: .187 INCH.
